# SDR SWAA2014050527675

- Difficulty date: April 30, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 34,170 hours, 28,804 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 7940774
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN ROUTE THE LT & RT MAIN GEAR LIGHT CYCLED SEVERAL TIMES.  R & R PSEU IAW AMM.
